# SDR CALA2024111301121

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 33,444 hours, 12,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WIRING UNDER SEAT ROWS 35-39 IS DISPLACED FROM FLOOR EXTRUSION. AIRCRAFT ARRIVED RSW WITH WIRING HANGING LOOSELY BELOW SEATS AS SHOWN IN PICTURES. SECURED WIRES UNDER SEATS PER. AMM 33-97-00
